# SDR USAA951402

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IINT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND CRACK APPROXIMATELY .1850 INCH, BS 727, S18A, LEFT SIDE.  INSTALLED SPLICE STRAPS, REPAIRED PER EA 40542.  (X)
